# SDR FDKA200712369

- Difficulty date: December 2, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 14,925 hours, 13,929 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6021 JFK (0940 PHX LCL) - SPOILER FAIL MESSAGE.  MX RESET SYSTEM, MESSAGE CLEARED.
